Morphisms, line bundles and moduli spaces in real algebraic geometry

被引:0
作者
Bochnak J. [1 ]
Kucharz W. [2 ]
Silhol R. [3 ]
机构
[1] Department of Mathematics, Vrije Universiteit, Amsterdam, 1081 HV
[2] Department of Mathematics and Statistics, University of New Mexico, Albuquerque, 87131-1141, New Mexico
[3] Département de Mathématiques, Université Montpellier II, Montpellier Cedex 5, F-34095, URA CNRS 1407, Place E.-Bataillon
来源
Publications Mathématiques de l'Institut des Hautes Études Scientifiques | 1997年 / 86卷 / 1期
基金
美国国家科学基金会;
关键词
Modulus Space; Line Bundle; Elliptic Curf; Abelian Variety; Algebraic Curve;
D O I
10.1007/BF02698900
中图分类号
学科分类号
摘要
[No abstract available]
引用
收藏
页码:5 / 65
页数:60
相关论文
共 44 条
[21]   On the moduli spaces of fiber bundles of curves of genus $\geqq 2$ [J].
H. Önsiper .
Archiv der Mathematik, 2000, 75 :346-348
[22]   Rational surfaces and moduli spaces of vector bundles on rational surfaces [J].
L. Costa ;
R. M. Miró-Roig .
Archiv der Mathematik, 2002, 78 :249-256
[23]   A stratification on the moduli spaces of symplectic and orthogonal bundles over a curve [J].
Choe, Insong ;
Hitching, G. H. .
INTERNATIONAL JOURNAL OF MATHEMATICS, 2014, 25 (05)
[24]   Rational surfaces and moduli spaces of vector bundles on rational surfaces [J].
Costa, L ;
Miró-Roig, RM .
ARCHIV DER MATHEMATIK, 2002, 78 (03) :249-256
[25]   Matrix Models: Geometry of Moduli Spaces and Exact Solutions [J].
L. O. Chekhov .
Theoretical and Mathematical Physics, 2001, 127 :557-618
[26]   Generalized Kähler Geometry of Instanton Moduli Spaces [J].
Henrique Bursztyn ;
Gil R. Cavalcanti ;
Marco Gualtieri .
Communications in Mathematical Physics, 2015, 333 :831-860
[27]   On moduli spaces, equidistribution, estimates, and rational points of algebraic curves [J].
Glazunov N.M. .
Ukrainian Mathematical Journal, 2001, 53 (9) :1407-1418
[28]   Standard monomial bases, Moduli spaces of vector bundles, and Invariant theory [J].
V. Lakshmibai ;
K.N. Raghavan ;
P. Sankaran ;
P. Shukla .
Transformation Groups, 2006, 11 :673-704
[29]   Duistermaat—Heckman measures and moduli spaces of flat bundles over surfaces [J].
A. Alekseev ;
E. Meinrenken ;
C. Woodward .
Geometric & Functional Analysis GAFA, 2002, 12 :1-31
[30]   Symplectic Structures on Moduli Spaces of Parabolic Higgs Bundles and Hilbert Scheme [J].
Indranil Biswas ;
Avijit Mukherjee .
Communications in Mathematical Physics, 2003, 240 :149-159